# SDR SIMA20160327001

- Difficulty date: March 27, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N683AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500833
- Aircraft time: 29,077 hours, 25,189 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070011500
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS FLASHLIGHT INOPERATIVE.  FLIGHT CREW PLACARDED CAPTAINS FLASHLIGHT INOPERATIVE, MEL 25-53.  INSTALLED FLASHLIGHT IAW EMB 145 AMM 33-50-16.  FLASHLIGHT OCK GOOD.  MEL ITEM RESTORED.
